# SDR CA110321001

- Difficulty date: March 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS ENGINE WAS SENT FOR INVESTIGATION & REPAIR AFTER THE OPERATOR REPORTED METAL CONTAMINATION OF THE RGB OIL SYS.  WAS ABLE TO CONFIRM THE OPERATORS REPORT OF METAL CONTAMINATION OF THE RGB OIL SYS.  THE SOURCE OF THE METAL CONTAMINATION WAS DETERMINED TO BE THE NR 15 BEARING.  THE CAUSE OF THE NR 15 BEARING FAILURE COULD NOT BE DETERMINED.  ADDITIONALLY, IMPACT DAMAGE WAS FOUND ON THE FRONT OF THE LP DISK, THE LP BLADES, THE LP SHROUD SEGMENTS & THE TE EDGE OF THE LP STATOR VANES.  THE CAUSE OF THE IMPACT DAMAGE COULD NOT BE DETERMINED.  ENGINEERING INVESTIGATION REPORT EIR PW100 2011-014.
